# SDR 95UAL900111

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615UA
- Make and model: Boeing 767222
- Aircraft serial: 21876
- Engine: Pwa JT9D7R4D
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 6506606
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD UNDER AMBER ALERT WITH NR TWO SYSTEM HYDRAULIC FAILURE.  FOUND ENGINE DRIVEN PUMP FAILED.  REPLACED PUMP.  CHECKS O.K.
